| Model Number |
LIFE0166 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Incident two.The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
Event or Problem Description
Incident two.During the donation harvesting process, the bowl used for holding collected tissue cracked.The donated tissue was inside the plastic bag put inside a plastic container that cracked and was saved by the sterile table.The tissue was deemed okay for the intended recipient.The status of intended recipient is unknown as the customer was unable to provide details following inquiries on (b)(6) 2024.
Additional Manufacturer Narrative
Correction - degage corporation added to all manufacturers section.Incident two the complaint bag was manufactured by degage corp.The supplier has performed an investigation confirming machine had no issues during manufacture and confirmed all preventive maintenance was completed, in-process production and quality reports completed were found to be conforming.During review of all documentation, the supplier did discover a first article inspection report was not completed prior to production, potentially contributing to issue.Quality control inspector was retrained.This product incident is documented in the complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.